# SDR COMA2012073050053

- Difficulty date: July 30, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 37,030 hours, 32,504 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Camshaft
- Part number: 600902511
- Condition: Cracked
- Location: Rudder
- Part time: 37,030 hours, 32,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER CENTERING AND FEEL CAM, MOUNT SHAFT CRACKED AT TAPER PIN HOLE.  REMOVED AND REPLACED RIGHT RUDDER SYSTEM CENTERING AND FEEL CAM SHAFT IAW AMM 27-21-10.
